Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Recovering singular integrals from Haar shifts

Author: Armen Vagharshakyan
Journal: Proc. Amer. Math. Soc. 138 (2010), 4303-4309
MSC (2010): Primary 42B20, 42A45
Published electronically: June 15, 2010
MathSciNet review: 2680056
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We recover one-dimensional Calderón-Zygmund convolution operators with sufficiently smooth kernels by means of a properly chosen averaging of certain dyadic shift operators. As a corollary, a sharp $ A_2$ inequality for these Calderón-Zygmund operators is derived from a corresponding inequality for dyadic shift operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20, 42A45

Retrieve articles in all journals with MSC (2010): 42B20, 42A45

Additional Information

Armen Vagharshakyan
Affiliation: School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332

Received by editor(s): January 28, 2010
Published electronically: June 15, 2010
Additional Notes: This research was supported in part by NSF grant 0456611
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia